Balanced ternary designs with block size three, any ... and any R.
Aequationes mathematicae, Tome 29 (1985), pp. 244-289
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__29_137098,
author = {Elizabeth J. Billington},
title = {Balanced ternary designs with block size three, any ... and any {R.}},
journal = {Aequationes mathematicae},
pages = {244--289},
year = {1985},
volume = {29},
zbl = {0629.05014},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__29_137098/}
}
Elizabeth J. Billington. Balanced ternary designs with block size three, any ... and any R.. Aequationes mathematicae, Tome 29 (1985), pp. 244-289. http://geodesic.mathdoc.fr/item/AM2_1985__29_137098/